Asymptotic theory of liquid-solid impact

Korobkin, A.A. (1997) Asymptotic theory of liquid-solid impact. Phil. Trans. R. Soc. Lond. A Vol., 355 (1724). pp. 507-522.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 24 Jul 2019 18:08
URI: https://ueaeprints.uea.ac.uk/id/eprint/20636
DOI:

Actions (login required)

View Item View Item